# SDR CA980819012

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Line
- Part number: 13823E4M0240
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT HAND BLEED AIR LIGHT AND MASTER CAUTION LIGHTS ILLUMINATED SHORTLY AFTER TAKEOFF.  AIRCRAFT SAFELY RETURNED TO DEPARTURE BASE.  MAINTENANCE CHECK FOUND A BLEED AIR LINE HAD DEVELOPED A SMALL PIN HOLE WHICH ALLOWED AIR TO ESCAPE REDUCING PRESSURE IN THE SYSTEM CAUSING WARNING LIGHTS TO COME ON.  DEFECTIVE LINE REPLACED AND SYSTEM CHECKED SERVICEABLE.
